Alert archive / California / Gale Warnings in 2010

Gale Warning 131, NWS Eureka, CA

October 30, 2010

NWS Eureka, CA issued this gale warning at Oct 30, 2010, 2:39 AM PDT. It took effect at Oct 30, 2010, 8:46 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2010, 2:39 AM PDT (09:39 UTC)
In effect from
Oct 30, 2010, 8:46 PM PDT
Expired
Oct 31, 2010, 4:00 AM PDT
In force
7 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WHUS76 KEKA 300939
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PDT SAT OCT 30 2010

PZZ470-301745-
/O.CON.KEKA.SC.Y.0083.101030T2000Z-101031T0200Z/
/O.UPG.KEKA.GL.A.0029.101031T0200Z-101031T1200Z/
/O.NEW.KEKA.GL.W.0131.101031T0200Z-101031T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 AM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT
THIS EVENING. 

WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD
FRONT WITH GUSTS TO GALE FORCE BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-301745-
/O.EXT.KEKA.SC.Y.0083.101031T0200Z-101101T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-301745-
/O.EXT.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 AM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
10 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
605 
WHUS76 KEKA 301549
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 AM PDT SAT OCT 30 2010

PZZ470-310000-
/O.EXT.KEKA.SC.Y.0083.101030T2000Z-101031T0600Z/
/O.EXT.KEKA.GL.W.0131.101031T0600Z-101031T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
849 AM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...
...GALE WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT
SUNDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM
THIS AFTERNOON TO 11 PM PDT THIS EVENING. 

WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD
FRONT WITH GUSTS TO 35 KT BY LATE THIS EVENING. THIS WILL BE A
SHORT LIVED EVENT WITH WINDS RAPIDLY DECREASING BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-310000-
/O.EXT.KEKA.SC.Y.0083.101031T0200Z-101031T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
849 AM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT SUNDAY. 

SOUTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AROUND
SUNRISE ON SUNDAY. THE WINDS WILL RAPIDLY DECREASE LATER SUNDAY
MORNING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-310000-
/O.CON.KEKA.SC.Y.0083.101031T0200Z-101101T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 AM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT MONDAY. 

SOUTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AFTER SUNRISE
ON SUNDAY. THE WINDS WILL GRADUALLY DECREASE LATER SUNDAY
MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-310000-
/O.CON.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
849 AM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM PDT SUNDAY. 

SOUTH WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING AHEAD
OF AN APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 20 TO 25 KT
LATE TONIGHT AND SUNDAY MORNING...ESPECIALLY AROUND CAPE
MENDOCINO. THE WINDS WILL GRADUALLY DECREASE LATER SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
473 
WHUS76 KEKA 302143
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 PM PDT SAT OCT 30 2010

PZZ470-310600-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-101031T0600Z/
/O.CON.KEKA.GL.W.0131.101031T0600Z-101031T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
243 PM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING. 

SOUTH WINDS WILL CONTINUE TO INCREASE AHEAD OF AN APPROACHING COLD
FRONT WITH GUSTS TO 40 KT TONIGHT. THIS WILL BE A SHORT LIVED
EVENT WITH WINDS DECREASING AFTER SUNRISE. WINDS WILL GUSTS 20 TO
25 KT WIND SUNDAY AFTERNOON THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-310600-
/O.CON.KEKA.SC.Y.0083.101031T0200Z-101031T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
243 PM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT SUNDAY. 

SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AROUND
SUNRISE ON SUNDAY. THE WINDS WILL RAPIDLY DECREASE LATER SUNDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-310600-
/O.CON.KEKA.SC.Y.0083.101031T0200Z-101101T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 PM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM PDT MONDAY. 

SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AFTER
SUNRISE ON SUNDAY AND THEN REMAINING 20 TO 25 KT INTO MONDAY
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-310600-
/O.CON.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
243 PM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM PDT SUNDAY. 

SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT LATE
TONIGHT AND SUNDAY MORNING...ESPECIALLY AROUND CAPE MENDOCINO. THE
WINDS WILL GRADUALLY DECREASE LATER SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
862 
WHUS76 KEKA 310346
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 PM PDT SAT OCT 30 2010

PZZ470-311100-
/O.CAN.KEKA.SC.Y.0083.000000T0000Z-101031T0600Z/
/O.EXT.KEKA.GL.W.0131.101031T0346Z-101031T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 PM PDT SAT OCT 30 2010

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM PDT
SUNDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-311200-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-101031T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
846 PM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY. 

SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AROUND
SUNRISE ON SUNDAY. THE WINDS WILL RAPIDLY DECREASE LATER SUNDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-311200-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-101101T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 PM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY. 

SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT AFTER
SUNRISE ON SUNDAY AND THEN REMAINING 20 TO 25 KT INTO MONDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-311200-
/O.CON.KEKA.SC.Y.0083.101031T0600Z-101031T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
846 PM PDT SAT OCT 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT SUNDAY. 

SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF AN
APPROACHING COLD FRONT. EXPECT STRONGEST GUSTS 25 TO 30 KT LATE
TONIGHT AND SUNDAY MORNING...ESPECIALLY AROUND CAPE MENDOCINO.
THE WINDS WILL GRADUALLY DECREASE LATER SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
660 
WHUS76 KEKA 310910
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
210 AM PDT SUN OCT 31 2010

PZZ470-311715-
/O.CON.KEKA.GL.W.0131.000000T0000Z-101031T1100Z/
/O.EXB.KEKA.SC.Y.0083.101031T1100Z-101101T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
210 AM PDT SUN OCT 31 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PDT MONDAY. A GALE
WARNING REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING. 

SOUTH WINDS WILL PEAK EARLY THIS MORNING AS A COLD FRONT PASSES
ACROSS THE WATERS. WINDS WILL DIMINISH TODAY BUT WILL REMAIN ABOVE
ADVISORY LEVELS INTO MON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-311700-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-101031T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
210 AM PDT SUN OCT 31 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-311715-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-101101T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
210 AM PDT SUN OCT 31 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 29, 9:04 PM PDT, 5 hours 35 minutes earlier.

Area forecast discussion, Oct 29, 9:04 PM PDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
904 PM PDT FRI OCT 29 2010

.SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE ACROSS NORTHERN
CALIFORNIA THROUGH SATURDAY GENERATED BY AN UPPER LEVEL LOW MOVING
EASTWARD ACROSS SOUTH CENTRAL CALIFORNIA. THEN A FRONT WILL BRING
ANOTHER ROUND OF WIDESPREAD RAIN SATURDAY NIGHT THROUGH SUNDAY.
THE RAIN WILL TURN TO SHOWERS SUNDAY AFTERNOON AND THE SHOWERS
WILL GRADUALLY END SUNDAY EVENING. HIGH PRESSURE WILL BUILD OVER
REGION MONDAY BRINGING A DRY START TO NEXT WEEK.

&&

.UPDATE...GOING FORECAST LOOKED TO BE ON TRACK WITH MAINLY SCATTERED
LIGHT SHOWER ACROSS THE REGION THIS EVENING. WENT AHEAD AND ENDED
THE ADVISORY FOR SEAS IN THE SOUTHERN WATERS TO AVOID CONFUSION WITH
NEW HEADLINES. PLUS SEAS WILL DIMINISH UNDER ADVISORY LEVEL BY
MIDNIGHT. DID HOIST A GALE WATCH FOR GUSTS TO 40 KT AND WIND-DRIVEN
SEAS OF 8-10 FT IN THE NORTHERN OUTER WATERS SAT NIGHT. DJB

&&

.DISCUSSION...SATELLITE IMAGERY SHOWS A VERTICALLY STACKED LOW
CENTERED NEAR 36.9N 130.1W. EMBEDDED WAVES MOVING AROUND THE LOW
GENERATED SHOWERS WHICH MOVED ACROSS MENDOCINO COUNTY...EASTERN
HUMBOLDT...AND TRINITY COUNTIES TODAY. THE LOW WILL CONTINUE TO
MOVE EASTWARD TONIGHT AND FINALLY MOVE ASHORE EARLY SATURDAY
MORNING. AS IT MOVES ASHORE AND ACROSS CALIFORNIA IT WILL KEEP
GENERATING SHOWERS AND PROPAGATING THEM NORTHWARD. SO HAVE KEPT A
CHANCE FOR SHOWERS IN THE FORECAST FOR TONIGHT AND SATURDAY.
EXCEPT FOR THE VERY NORTHERN PART OF THE CWA...THE SKIES WILL BE
MOSTLY CLOUDY TO CLOUDY DUE TO THE LOW AND THE ADVANCING COLD
FRONT TO OUR WEST. THE NORTHERN PORTION WILL HAVE PARTLY CLOUDY
SKIES UNTIL THE CLOUDS AHEAD OF THE FRONT ARRIVE.

THE NEXT SYSTEM WILL BRING WIDESPREAD RAIN AND BREEZY CONDITIONS
TO THE COAST SATURDAY EVENING. THE RAIN WILL SPREAD OVER THE
REMAINDER OF THE CWA SATURDAY NIGHT. SUNDAY WILL BE ANOTHER WET
DAY ACROSS THE REGION WITH RAINFALL AMOUNTS EXPECTED ANYWHERE
BETWEEN QUARTER TO THREE QUARTERS OF AN INCH AND AN INCH IS
POSSIBLE IN THE MORE FAVORED LOCATIONS. THE LOWER PRECIPITATION
AMOUNTS WILL IN MENDOCINO COUNTY.

MONDAY AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION AND DRY
CONDITIONS ARE EXPECTED FROM MONDAY THROUGH WEDNESDAY. ANOTHER
COLD FRONT WILL APPROACH THE REGION ON THURSDAY BRING WIDESPREAD
RAIN TO NORTHERN CALIFORNIA.

&&

.AVIATION...AN UPPER LOW WILL CONTINUE TO BRING UNSTABLE
CONDITIONS TO THE REGION WITH LOW VFR CONDITIONS PREVAILING. AREAS
OF MVFR CONDITIONS IN HEAVIER SHOWERS MAINLY SOUTHERN MENDO COUNTY
INTO EARLY TRINITY COUNTY. LATE TONIGHT...AREAS OF FOG AND
MVFR/IFR CIGS MAY DEVELOP DUE TO RESIDUAL MOISTURE FROM RECENT
RAINFALL. DEAN

&&

.MARINE...MODERATE WEST SWELL THAT WAS NOT CAPTURED WELL BY MODELS IS
SLOWLY SUBSIDING AND SEAS SHOULD DROP BELOW 10 FT SCA CRITERIA THIS
EVENING. AN APPROACHING STORM SYSTEM WILL RESULT IN INCREASING
SOUTHERLY WINDS TO NEAR GALE FORCE IN THE OUTER WATERS SATURDAY AND
SATURDAY NIGHT WITH THE STRONGEST WINDS SAT EVENING AND SAT NIGHT.
VERY DEEP LOW PRESSURE SYSTEM IS EXPECTED TO RAPIDLY DEEPEN IN
CENTRAL PACIFIC. OPC DISCUSSION FROM THIS AFTERNOON WAS FORECASTING
A DEEPENING OF 54 MB WITHIN NEXT 24 HOURS AND BOTTOMING OUT AT
940-950 MB. SWELL FROM THIS PREVIOUSLY ADVERTISED LARGE LONG PERIOD
SWELL WILL ENTER WATERS EARLY TO MID DAY TUESDAY AND PEAK ABOUT
AROUND 21FT IN THE LATE AFTN AND EVE AT 18 SEC WHICH WOULD GIVE
BREAKERS OF 25-27 FT. DEAN

&&

.EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY FROM 11 PM
SATURDAY TO 5 AM PDT SUNDAY PZZ450-455. GALE WATCH FROM SATURDAY
EVENING THROUGH LATE SATURDAY NIGHT PZZ470. SMALL CRAFT ADVISORY
FROM 1 PM TO 7 PM PDT SATURDAY PZZ470. SMALL CRAFT ADVISORY FROM 7
PM SATURDAY TO 8 AM PDT SUNDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Oct 29, 4:47 AM PDT, 21 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
447 AM PDT FRI OCT 29 2010

CAZ001>004-076-301200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
447 AM PDT FRI OCT 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:45 PM PDTGale WatchEKA6 hr
Oct 29, 8:45 PM PDTSmall Craft AdvisoryEKA3 days

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.